# SDR CA041103003

- Difficulty date: October 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 6,167 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 72877
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN OIL SUCTION SCREEN. AFTER REMOVAL OF NR 1 & 2 CYLINDER FOR INSIDE INVESTIGATION. BOTH HYDRAULIC TAPPET ON THAT CYLINDERS FOUND CORRODED WITH PARTS MISSING ON THE EDGE OF THE BODY.  ENGINE REMOVED. FURTHER REPORTS WILL FOLLOW BY THE OVERHAUL SHOP.
